MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0148
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead triggered an alert for pacing lead impedance, high, out of range.There was noise on stored events in the past, that correspond to a surgical procedure.Programming options were discussed for this rv lead that remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead triggered an alert for pacing lead impedance, high, out of range.History shows gradual rise in impedance.There was noise on stored events in the past, that correspond to a surgical procedure.Programming options were discussed for this rv lead.Additional information was received mentioning that rv pacing thresholds were on the higher end as well and the physician elected to replace the lead with the patient being pacemaker dependent, therefore it was surgically abandoned.A lead fracture was assumed.The rv lead is not expected to be returned.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead triggered an alert for pacing lead impedance, high, out of range.History shows gradual rise in impedance.There was noise on stored events in the past, that correspond to a surgical procedure.Programming options were discussed for this rv lead.Additional information was received mentioning that rv pacing thresholds were on the higher end as well and the physician elected to replace the lead with the patient being pacemaker dependent.A lead fracture was assumed.The rv lead is not expected to be returned.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19803062
Report Number2124215-2024-45421
Device Sequence Number8389000
Product Code LWS
UDI-Device Identifier00802526085918
UDI-Public00802526085918
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/25/2005
Device Model Number0148
Device Catalogue Number0148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer09/16/2024
09/17/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date09/20/2024
09/24/2024
Date Device Manufactured11/25/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexMale